Welcome, Guest. Please login or register.
September 16, 2019, 02:59:56 am

Login with username, password and session length


Members
Stats
  • Total Posts: 747386
  • Total Topics: 62614
  • Online Today: 315
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 2
Guests: 253
Total: 255

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Fatburners and Genvoya  (Read 420 times)

0 Members and 1 Guest are viewing this topic.

Offline CountryMan256

  • Member
  • Posts: 13
Fatburners and Genvoya
« on: April 28, 2019, 03:25:14 pm »
Sup everyone, Iím a 36 yr old gym-active male.  Prior to starting my meds 9 months ago, I still held on to my almost high school body.  174lbs 5í10 hardcore gym rat but after staring my meds my weight has jumped tremendously, now Iím like 216 lbs and itís crazy because I can usually bounce back but this new lifestyle has taken me by storm....now Iím like wtf !! I went to the doc for my check up and the nurse says, ď now youíre health ď and in the back of my head Iím like hell no...this weight isnít the way for me.  Can some one please give me so Real pointers on maybe fatburning supplements or if any quick tricks to get me back on track because Iím almost out of options.  Imma prior vet and athlete so Iím open lol thanks peeps, Iím out !
In the end everything will be ok, just give it time...

Offline terrymoore

  • Member
  • Posts: 478
Re: Fatburners and Genvoya
« Reply #1 on: May 12, 2019, 03:39:06 am »
Hi COuntryMan256,
Firstly, i`m also active and fit and do various sports/activities - wrestling, weights, running etc.
So, i`m guessing if someone came to you (me) before this happened to you and asked you the same question that you would probably tell them to 1. Watch what they eat (90% of the solution) 2. Do exercise that burn calories and 3. There are no (healthy!) short cuts!

:-)

Having said that...i found myself in your predicament. I have found a short term solution but not sure it will really help for the long term unless i choose to adopt this lifestyle. I am referring to going "keto". I started a keto diet around 2 months ago and dropped 25 pounds. I eat as much as i want especially burgers and cheese and bacon and yet i drop weight. it is really weird. Another thing is i lost so many bad issues i had like heartburn, insomnia, gas, cravings...all gone.

I must warn you, it is a hard start. I had low energy and the "keto flu" at first. Eventually though i got through that and have much more energy than i ever had before. ALso, i am not really hungry anymore. I can easily go all day on one meal but i force myself to eat at least twice a day (once for my meds).So, without going into keto too much, the bottom line is mu biggest loss of weight happened within two first weeks - around 10-15 lbs. i read that most of the lost is water in the liver that is used during ketosis. Remember to drink TONS of water.

I DO miss beer and Pizza. i do NOT miss the bloating and heartburn that came afterwards LOL.
In any case, i would stay away from any wight loss pill. Mostly they are some sort of speed and cannot be good for you.
Take care!

Offline CountryMan256

  • Member
  • Posts: 13
Re: Fatburners and Genvoya
« Reply #2 on: May 13, 2019, 05:36:09 am »
Thanks Bro !!
In the end everything will be ok, just give it time...

 


Terms of Membership for these forums
 

© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.